Internal medicine (Tokyo, Japan) · 2008
Acute oculogyric crisis in a patient taking clebopride.
Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kim Woojun, Lee Kwang-Soo, Kim Yeong-In, Kim Joong-Seok
Аннотация
We present a 21-year-old woman with an oculogyric crisis following the administration of clebopride. Based on the temporal relationship of the administration of clebopride to the occurrence of the event and the absence of other possible etiologies, clebopride is implicated as the cause of this acute oculogyric crisis, despite the fact that a cause-and-effect relationship cannot be confirmed.